# SDR HEEA968201

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9214U
- Make and model: Doug MD 900
- Aircraft serial: 90000014
- System (JASC): 7120 · Engine Mount Section
- Part: Separator
- Part number: 900P3620001106
- Condition: Separated
- Location: Intake Part Sep
- Part time: 134 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PARTICLE SEPARATOR PANELS WERE REMOVED FOR ENGINE CHANGE, FOUND LOWER SECTION SEPARATED FROM PANEL.
